Current time in Korea 00:51 Feb 27 (Sat) Year 2021 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(JKCS) > Archives

Journal of the Korean Chemical Society (JKCS)

ISSN 1017-2548(Print)
ISSN 2234-8530(Online)
Volume 15, Number 4
JKCSEZ 15(4)
August 20, 1971 

The Theory of the One-Dimensional Lattice Defects

1차원 격자결함에 대한 연구
Mu Shik Jhon, Shoon Kyung Kim

전무식, 김순경
A general method of calculating the frequency shift due to lattice defects is developed for a one dimensional lattice with an arbitrary number of lattice points. The method is based on the Fourier transform of the equation of motion. It is shown that the frequency spectrum is determined by the roots of 5×5 secular equation, the coefficients of which depend on defects in the mass and the force constant as well as the number of the lattice points. For the limiting case of infinite lattice, the dimension of the secular equation reduces to three and the result agrees with that of Montroll and Potts.
165 - 169
Full Text